# SDR C77A20130530001

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 15,569 hours, 8,935 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17004071001
- Condition: Corroded
- Location: Zone 200
- Part time: 15,569 hours, 8,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM 16 IS CORRODED.  X=4711 Y=717.6.    R & R RT FLOORBEAM IAW SRM 51-41-01 AND 51-43-01.
